# SDR DALA2019030601491

- Difficulty date: March 5, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Frame Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIPS ON LEFT ENGINE PYLON SUPPORT BULKHEAD STA Y 1022 BTW LONGS 13L-14L AND LONGS 16L-17L AT PAX CABIN (CPAX). NRC 00498: FRAME CLIPS (2 EAS) ON LEFT ENGINE PYLON SUPPORT BULKHEAD STA Y=1022 BTW LONGS 16 AND 17 WERE REPLACED PER SRM 51-41-02-0G AND SRM 51-41-05.-0G AND DWG #9912243 REV: JS AND (ET) HFEC INSPECTION WAS ACCOMPLISHED ON FRAME CLIP AT SUPPORT BULKHEAD STA Y=1022 BTW LONGS 13L-14L AND NO CRACKS WERE FOUND PER NDT SPM 06-10-01.001. EQUIPMENT: N/C 1601 EXP 15MAR19. (LP #0971897)
